Send us your pictures, video, news and views by texting DST to 80360 or email us
Drugs warnings issued in the North-East
WARNINGS have been issued about illegal drugs circulating in the North-East.
Some supplies of heroin in the region are much stronger than usual and may be linked to a number of recent overdoses, according to an alert from Darlington Drug and Alcohol Team (DDAT).
Another alert warned against using ‘blue facebooks’, small blue tablets with the Facebook logo stamped on them.
It is not known what the pills consist of but the blue facebooks – known to be circulating in the Darlington area - can cause side effects including vision problems, agitation, rage and severe headaches.
The alert from DDAT warns of the danger of taking unknown drugs and advises anyone who has taken anything they suspect to be dangerous to seek immediate medical attention.
Comments are closed on this article.